Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 3

 
   

Exact solutions of the coupled Higgs equation and the Maccari system using the modified simplest equation method

PP: 155-158
Author(s)
Mojgan Akbari,
Abstract
In this paper, the modified simplest equation method is successfully implemented to find travelling wave solutions of the coupled Higgs equation and theMaccari system. This method is direct, effective and easy to calculate, and it is a powerful mathematical tool for obtaining exact travelling wave solutions of the coupled Higgs equation and Maccari system and can be used to solve other nonlinear partial differential equations in mathematical physics.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved